# SDR DL757081790

- Difficulty date: December 24, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bellmouth
- Part number: 353N40141
- Condition: Cracked
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACKS WERE FOUND IN THE APU AIR INTAKE PLENUM BELLMOUTH.  THE CRACKING WAS ADDRESSED IN BOEING SERVICE BULLETIN 757-49-0011 AND THE CRACKED BELLMOUTH WAS REPLACED WITH A MODIFIED BELLMOUTH ASSEMBLY AS DIRECTED BY THE SERVICE BULLETIN.
